Quadratic polynomials and quadratic forms

John Friedlander Scuola Normale Superiore, Pisa Henryk Iwaniec Scuola Normale Superiore, Pisa

TBD mathscidoc:1701.331531

Acta Mathematica, 141, (1), 1-15, 1977.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{john1977quadratic,
  title={Quadratic polynomials and quadratic forms},
  author={John Friedlander, and Henryk Iwaniec},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246313100240},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={1-15},
  year={1977},
}
John Friedlander, and Henryk Iwaniec. Quadratic polynomials and quadratic forms. 1977. Vol. 141. In Acta Mathematica. pp.1-15. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246313100240.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved